Continuous isometric semigroups and reflexivity

Tom 54 / 1991

Marek Ptak Annales Polonici Mathematici 54 (1991), 21-28 DOI: 10.4064/ap-54-1-21-28

Streszczenie

 Abstract. We consider the reflexivity of a WOT-closed algebra generated by continuous isometric semigroups parametrized by the semigroup of non-negative reals or the semigroup of finite sequences of non-negative reals. It is also proved that semigroups of continuous unilateral multi-parameter shifts are reflexive.

Autorzy

  • Marek Ptak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek